| Catalog Number |
21-8320 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a surgical procedure, one screw broke during insertion.The device was removed and the case continued without issue.No patient consequence as a result.
Additional Manufacturer Narrative
Fields updated: h6 updated to add codes for investigation findings and investigation conclusion.